# SDR AALA20100925DFW01

- Difficulty date: September 25, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 59,749 hours, 30,997 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - DURING ANTI-SKID TEST PRIOR TO LANDING RECEIVED LEFT AND RIGHT INBOARD AND OUTBOARD ANTI-SKID FAIL LIGHTS.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT INBOARD ANTI-SKID VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
